# SDR ABXA030199

- Difficulty date: April 15, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 53,496 hours, 28,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37592221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1270, STRINGER 36, CRACKED.  CUT OUT DAMAGED SECTION OF LONGERON, FABRICATED AND INSTALLED LONGERON REPAIR IAW REA D853-46699MR.  REMOVED AND REPLACED DAMAGED 3759222-1 SPLICE FITTING IAW REA D853-46699MR.
